# SDR AALA202208113583

- Difficulty date: August 9, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 737
- Aircraft serial: 30260
- Aircraft time: 79,948 hours, 10,191 cycles
- Engine: Rroyce TRENT1000A
- Engine time: 66,567 hours, 8,171 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Unserviceable
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT ENGINE FAILED ON CLIMB OUT. EMERGENCY DECLARED; FLIGHT RETURNED TO FCO LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202208100311: REPLACED RIGHT ENGINE FUEL METERING UNIT PER JOB CARD 72L40028001 (AALA202208100311); FUEL PUMP PER AMM 73-12-11 (AALA202208110212); VARIABLE STATOR VANE ACTUATOR CONTROL VALVE PER AMM 75-33-12 (AALA202208115261); FUEL FLOW TRANSMITTER PER AMM 73-31-11 (AALA202208114052); HIGH PRESSURE FUEL FILTER PER AMM 73-11-14 (AALA202208113583); LOW PRESSURE FUEL FILTER PER AMM 73-11-13 (AALA202208119446). ACCOMPLISHED SATISFACTORY ENGINE TESTS.** (CLOSED)
